Alert archive / Washington / Gale Warnings in 2016

Gale Warning 24, NWS Seattle, WA

March 1, 2016

NWS Seattle, WA issued this gale warning at Mar 1, 2016, 3:04 PM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 1, 2016, 3:04 PM PST (23:04 UTC)
Expired
Mar 1, 2016, 9:13 PM PST
In force
6 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

938 
WHUS76 KSEW 012304
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
304 PM PST TUE MAR 1 2016

PZZ130-020600-
/O.NEW.KSEW.GL.W.0024.160301T2304Z-160302T0600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
304 PM PST TUE MAR 1 2016

...GALE WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* WINDS...SOUTHWEST 25 TO 35 KNOTS.

* WAVES/SEAS...COMBINED SEAS 13 TO 15 FEET AT 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-020715-
/O.UPG.KSEW.SC.Y.0049.000000T0000Z-160302T1400Z/
/O.EXB.KSEW.GL.W.0023.000000T0000Z-160302T0000Z/
/O.NEW.KSEW.SC.Y.0050.160302T0000Z-160302T1400Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
304 PM PST TUE MAR 1 2016

...GALE WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A SMALL CRAFT
ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN
EFFECT UNTIL 6 AM PST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO
LONGER IN EFFECT. 

* WINDS...EAST 25 TO 35 KNOTS...BECOMING WEST 15 TO 25 KNOTS LATE
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ153-156-173-176-020715-
/O.EXT.KSEW.GL.W.0023.000000T0000Z-160302T1200Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
304 PM PST TUE MAR 1 2016

...GALE WARNING NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY...

* WINDS...SOUTHWEST 25 TO 40 KNOTS.

* WAVES/SEAS...COMBINED SEAS 16 TO 19 FEET AT 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ132>135-150-170-020600-
/O.CON.KSEW.GL.W.0023.000000T0000Z-160302T0600Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
304 PM PST TUE MAR 1 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS...SOUTHERLY WIND 25 TO 40 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-020715-
/O.CON.KSEW.RB.Y.0014.000000T0000Z-160303T0000Z/
GRAYS HARBOR BAR-
304 PM PST TUE MAR 1 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 PM
PST WEDNESDAY...

* WAVES/SEAS...COMBINED 10 TO 12 FEET...BUILDING TO 12 TO 14 FEET
  TONIGHT.

* FIRST EBB...930 PM THIS EVENING.

* SECOND EBB...1030 AM WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$


WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
237 
WHUS76 KSEW 020513
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
913 PM PST TUE MAR 1 2016

PZZ153-156-173-176-021315-
/O.CAN.KSEW.GL.W.0023.000000T0000Z-160302T1200Z/
/O.NEW.KSEW.GL.W.0025.160302T0600Z-160302T1200Z/
/O.NEW.KSEW.GL.A.0014.160302T2300Z-160303T0800Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
913 PM PST TUE MAR 1 2016

...GALE WARNING IN EFFECT UNTIL 4 AM PST WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 4 AM PST WEDNESDAY. A GALE WATCH HAS ALSO
BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

* WINDS...SOUTHWEST 25 TO 40 KNOTS.

* WAVES/SEAS...COMBINED SEAS 16 TO 19 FEET AT 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ150-170-021315-
/O.CAN.KSEW.GL.W.0023.000000T0000Z-160302T0600Z/
/O.EXB.KSEW.SC.Y.0050.000000T0000Z-160302T2300Z/
/O.NEW.KSEW.GL.A.0014.160302T2300Z-160303T0800Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
913 PM PST TUE MAR 1 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING...
...GALE WARNING HAS ENDED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST WEDNESDAY. A GALE WATCH
HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH WEDNESDAY EVENING. 

* WINDS...SOUTHWEST WIND 20 TO 30 KNOTS TONIGHT.

* WAVES/SEAS...WIND WAVES 5 TO 7 FEET. SW SWELL 15 FEET
AT 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING
THEIR PLANS.

&&

$$

PZZ130-021315-
/O.CAN.KSEW.GL.W.0024.000000T0000Z-160302T0600Z/
/O.EXB.KSEW.SC.Y.0050.000000T0000Z-160302T2300Z/
/O.NEW.KSEW.GL.A.0014.160302T2300Z-160303T0800Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
913 PM PST TUE MAR 1 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING...
...GALE WARNING HAS ENDED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST WEDNESDAY. A GALE WATCH
HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH WEDNESDAY EVENING. 

* WINDS...SOUTHWEST WIND 20 TO 30 KNOTS TONIGHT.

* WAVES/SEAS...WIND WAVES 3 TO 5 FEET. SOUTHWEST SWELL 14 FEET AT
  11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING
THEIR PLANS.

&&

$$

PZZ134-021315-
/O.CAN.KSEW.GL.W.0023.000000T0000Z-160302T0600Z/
/O.EXB.KSEW.SC.Y.0050.000000T0000Z-160303T1400Z/
ADMIRALTY INLET-
913 PM PST TUE MAR 1 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST THURSDAY. 

* WINDS...SOUTHEAST WIND 220 TO 30 KNOTS. 

* WAVES...WIND WAVES 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-021315-
/O.CAN.KSEW.GL.W.0023.000000T0000Z-160302T0600Z/
/O.EXB.KSEW.SC.Y.0050.000000T0000Z-160302T2000Z/
PUGET SOUND AND HOOD CANAL-
913 PM PST TUE MAR 1 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PST WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST WEDNESDAY. 

* WINDS...SOUTH WIND 15 TO 30 KNOTS. 

* WAVES...2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-133-021315-
/O.EXT.KSEW.GL.W.0023.000000T0000Z-160302T0800Z/
/O.EXB.KSEW.SC.Y.0050.160302T0800Z-160302T2300Z/
/O.NEW.KSEW.GL.A.0014.160303T0200Z-160303T1100Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
913 PM PST TUE MAR 1 2016

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST WEDNESDAY. A GALE WATCH
HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM WEDNESDAY
EVENING THROUGH LATE WEDNESDAY NIGHT. 

* WINDS...SOUTHEAST 25 TO 35 KNOTS.

* WAVES...WIND WAVES 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING
THEIR PLANS.

&&

$$

PZZ131-021315-
/O.EXT.KSEW.SC.Y.0050.000000T0000Z-160302T2000Z/
/O.NEW.KSEW.GL.A.0014.160303T0200Z-160303T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
913 PM PST TUE MAR 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE WEDNESDAY
NIGHT. 

* WINDS...WEST WIND 15 TO 25 KNOTS TONIGHT.

* WAVES...WIND WAVES 2 TO 4 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING
THEIR PLANS.

&&

$$

PZZ110-021315-
/O.EXT.KSEW.RB.Y.0014.000000T0000Z-160303T1100Z/
GRAYS HARBOR BAR-
913 PM PST TUE MAR 1 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 3 AM PST
THURSDAY...

* WAVES/SEAS...COMBINED SEAS 12 TO 14 FEET TONIGHT...SUBSIDING TO
  10 TO 12 FEET WEDNESDAY AFTERNOON.

* FIRST EBB...1030 AM WEDNESDAY.

* SECOND EBB...1115 PM WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Mar 1, 2:30 PM PST, 34 minutes earlier.

Area forecast discussion, Mar 1, 2:30 PM PST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
230 PM PST TUE MAR 1 2016

.SYNOPSIS...SHOWERS AND BLUSTERY WEATHER WILL CONTINUE AS A LOW
PRESSURE SYSTEM MOVES ASHORE OVER SOUTHWEST BRITISH COLUMBIA THIS
AFTERNOON AND EVENING. THERE WILL BE A BREAK BETWEEN WEATHER SYSTEMS
DURING THE DAY ON WEDNESDAY AND THEN ANOTHER FRONT WILL REACH THE
AREA WEDNESDAY EVENING. AN ACTIVE WEATHER PATTERN WILL PERSIST
THROUGH THE WEEKEND.

&&

.SHORT TERM...THE RAIN WILL TURN TO SHOWERS AND THERE IS A CHANCE OF
A FEW TSTMS THIS EVENING. BLUSTERY WINDS WILL OCCUR THROUGH THE EVENING
AND THERE ARE WIND ADVISORIES UP FOR MUCH OF THE LOWLANDS. A DEEP LOW
CENTER IS OVER NRN VANCOUVER ISLAND THIS AFTERNOON MOVING NE. AS THE
FLOW ALOFT TURNS MORE WLY SNOW SHOWERS MIGHT BECOME HEAVY IN THE CASCADES
THIS EVENING. THERE WILL BE A BREAK BETWEEN SYSTEM DURING THE DAY ON WED
AND THEN ANOTHER FRONT ARRIVES WED EVENING. A WEAK SYSTEM MAY BRING
A LITTLE PRECIP TO THE AREA THURSDAY BUT OVERALL THU AND THU NIGHT
WILL BE A RELATIVE BREAK IN THE PRECIP...BUT IT WILL PROBABLY BE ON
THE CLOUDY DRIPPY SIDE.

.LONG TERM...THERE WILL CONTINUE TO BE PERIODS OF RAIN OR SHOWERS
WITH BREAKS BETWEEN SYSTEMS. THE 12Z GFS SHOWED A RUN OF THE MILL
FRONT ARRIVING FRIDAY MORNING...A STRONGER SYSTEM FRIDAY NIGHT INTO
SATURDAY MORNING...AND YET ANOTHER WEATHER SYSTEM ON SUNDAY. THE
SYSTEM ON SUNDAY HAS A 974MB LOW CENTER THAT MOVES NORTH THROUGH THE
COASTAL OR NEAR OFFSHORE WATERS SUNDAY NIGHT.

&&

.AVIATION...A VIGOROUS FRONTAL SYSTEM WILL MOVE ONSHORE TODAY WITH
WESTERLY FLOW ALOFT. WEAK HIGH PRESSURE ALOFT WILL MOVE OVER THE
AREA LATER TONIGHT AND WEDNESDAY MORNING WITH EASING SOUTHERLY FLOW
AT THE SURFACE. THE AIR MASS IS MOIST AND STABLE.

KSEA...CEILING GENERALLY 3000-5000 FEET THROUGH TONIGHT. LIGHT WINDS
WILL BECOME SOUTH 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS LATE THIS
AFTERNOON. SCHNEIDER

&&

.MARINE...A VIGOROUS FRONTAL SYSTEM WILL BRING GALES TO MOST WATERS
TODAY. ADDITIONAL STRONG FRONTS WILL MOVE THROUGH THE WATERS
WEDNESDAY AND FRIDAY. SCHNEIDER

&&

.HYDROLOGY...THE RAIN IN THE SKOKOMISH RIVER BASIN COULD BE ENOUGH
TO CAUSE MINOR FLOODING ON THE SKOKOMISH RIVER IN MASON COUNTY BUT
WITH THE LEVEL TRACKING A BIT BELOW THE FORECAST IT LOOKS LESS
LIKELY THAN BEFORE. THE EXISTING FLOOD STAGE OF 16.5 FEET WILL
OFFICIALLY BE RAISED TO 17.0 FEET ON MARCH 6TH. ELSEWHERE...RIVER
FLOODING IS NOT EXPECTED FOR THE NEXT 7 DAYS.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...

WA...WIND ADVISORY ADVISORIES ARE IN EFFECT FOR MUCH OF THE	LOWLANDS.

     FLOOD WATCH IN EFFECT FOR MASON COUNTY.

PZ...SMALL CRAFT ADVISORY FOR ROUGH BAR GRAYS HARBOR BAR.
     GALE WARNINGS ARE IN EFFECT FOR ALL WATERS EXCEPT THE WEST AND
      CENTRAL STRAIT OF JUAN DE FUCA WHERE THERE IS A SMALL CRAFT ADVISORY.

&&

WWW.WEATHER.GOV/SEATTLE

AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION CAN BE SEEN AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

In the hours before

Local storm report, Mar 1, 1:51 PM PST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
151 PM PST TUE MAR 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     NON-TSTM WND GST NW MOCLIPS              47.24N 124.22W
03/01/2016  M57 MPH          GRAYS HARBOR       WA   TRAINED SPOTTER

&&

JNEHER

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 3:20 AM PSTWinter Storm WarningSEW12 hr
Mar 1, 3:04 PM PSTSmall Craft AdvisorySEW24 hr
Mar 1, 3:07 PM PSTRiver Flood WarningSEWMason61 hr

Nearby

Gale Warnings in Washington, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.